# SDR HALA2012082000193

- Difficulty date: August 20, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 78,598 hours, 33,150 cycles
- Engine: Ge CF680A2
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE "RT ENG FIRE LP 2" APPEARED IN STATUS PAGE AFTER T/O UP TO 16,000' AGL, MESSAGE CLEARED ITSELF.  CLEANED NR2 ENG FIRE DETECTOR CONNECTORS IAW AMM 26-11-02.  INSPECTED NR 2 ENG DUCTS IAW FIM 26-11-00 FAULT TREE 804.  NO FAULTS NOTED.  PERFORMED GROUND RUNUP TAKEOFF POWER TEST.  NO DEFECTS NOTED, IAW AMM 71-00-00-715-016-G00.
